Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

A remark on the rectification of the Joukowski profile


Author: Charles Saltzer
Journal: Quart. Appl. Math. 4 (1946), 196-199
MSC: Primary 26.1X
DOI: https://doi.org/10.1090/qam/16426
MathSciNet review: 16426
Full-text PDF Free Access


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 26.1X

Retrieve articles in all journals with MSC: 26.1X


Additional Information

DOI: https://doi.org/10.1090/qam/16426
Article copyright: © Copyright 1946 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website